IEICE Technical Committee Submission System
Advance Program
Online Proceedings
[Sign in]
Tech. Rep. Archives
 Go Top  Go Back   / [HTML] / [HTML(simple)] / [TEXT]  [Japanese] / [English] 


Technical Committee on Quantum Information Technology (QIT) [schedule] [select]
Chair Masato Koashi (Univ. of Tokyo)
Secretary Koji Azuma (NTT), Yutaka Shikano (Gunma Univ.)

Conference Date Mon, May 30, 2022 10:00 - 16:40
Tue, May 31, 2022 10:00 - 17:20
Topics Quantum Information 
Conference Place  
Sponsors This conference is co-sponsored by Quantum Electronics Group, The Japan Society of Applied Physics.

Mon, May 30 AM  Opening Address
10:00 - 10:10
  10:00-10:10 Opening address ( 10 min. )
Mon, May 30 AM  Session1
Chair: Jun Suzuki
10:15 - 12:25
(1) 10:15-10:35 Universal quantum computation based on nanoscale skyrmion helicity qubits Jing Xia, Xichao Zhang, Xiaoxi Liu (Shinshu Univ.), Yan Zhou (CUHK), Motohiko Ezawa (Univ. Tokyo)
(2) 10:35-10:55 Optimal Clifford circuit for preparing graph states Yusei Yoshimura, Ryuhei Mori (Tokyo Tech)
(3) 10:55-11:15 Local Homodyne/Heterodyne measurements Go Kato (NICT), Kiyoshi Tamaki (Univ. of Toyama), Masaki Owari (Shizuoka Univ.), Koji Azuma (NTT)
  11:15-11:35 Break ( 20 min. )
(4) 11:35-12:25 Quantum randomness in quantum information processing / Invited talk by Yoshihumi Nakata (University of Tokyo)
  12:25-13:25 Lunch break ( 60 min. )
Mon, May 30 PM  Poster session
13:30 - 15:30
  - Poster session
See the end of the program.
Mon, May 30 PM  Session2
Chair: Takashi Yamamoto
15:30 - 16:40
(5) 15:30-16:20 Research and development of a spin-based quantum computer in
silicon / Invited talk by Takashi Nakajima (RIKEN)
(6) 16:20-16:40 Quantum Deletion Error and Instances of Single Quantum Deletion Error-Correcting Codes Manabu Hagiwara (Chiba Univ.)
  17:00-19:00 Banquet ( 120 min. )
Tue, May 31 AM  Session3
Chair: Yoko Miyamoto
10:00 - 12:10
(7) 10:00-10:50 The quantum internet and why satellites will be needed / Invited talk by Thomas Jennewein (University of Waterloo)
  10:50-11:10 Break ( 20 min. )
(8) 11:10-11:30 Quantum cryptography from pseudorandom states Tomoyuki Morimae (Kyoto Univ.), Takashi Yamakawa (NTT)
(9) 11:30-11:50 Mitigation-based benchmarking for NISQ devices Haruki Emori, Atsushi Okamoto, Akihisa Tomita (Hokkaido Univ.)
(10) 11:50-12:10 Passive verification protocol for thermal graph states Kazuki Akimoto, Shunji Tsuchiya (Chuo Univ.), Ryosuke Yoshii (Sanyo-Onoda City Univ.), Yuki Takeuchi (NTT)
  12:10-13:10 Lunch break ( 60 min. )
Tue, May 31 PM  Session4
Chair: Yuki Takeuchi
13:10 - 14:10
(11) 13:10-13:30 Compiler Backend for Surface Code Quantum Computing by Lattice Surgery Ryo Wakizaka (Kyoto Univ), Yasunari Suzuki, Yuuki Tokunaga (NTT)
(12) 13:30-13:50 Fast decoding algorithms with Fenwick trees for surface codes under non-uniform errors Tomochika Arai (Univ. of Tokyo), Yasunari Suzuki, Yuuki Tokunaga (NTT)
(13) 13:50-14:10 Estimation of noiseless expectation value by quantum state tomography with generative model Ryo Maekura (Tokyo Univ.), Yasunari Suzuki (NTT), Nobuyuki Yoshioka (Tokyo Univ.), Yuki Tokunaga (NTT)
  14:10-14:30 Break ( 20 min. )
Tue, May 31 PM  Session5
Chair: Yuki Tokunaga
14:30 - 15:40
(14) 14:30-14:50 Toward the establishment of new machine learning method by gate-model quantum computers Keiichiro Hayashi (ND)
(15) 14:50-15:40 Progress of the Quantum Electro and Optomechanics / Invited talk by Rekishu Yamazaki (ICU)
  15:40-16:00 Break ( 20 min. )
Tue, May 31 PM  Session 6
Chair: Yutaka Shikano
16:00 - 17:20
(16) 16:00-16:20 Certified Everlasting Zero-Knowledge Proof for QMA Taiga Hiroka, Tomoyuki Morimae (Kyoto Univ.), Ryo Nishimaki, Takashi Yamakawa (NTT)
(17) 16:20-16:40 Local variational quantum compilation for time evolution of large-scale quantum materials Kaoru Mizuta (RIKEN), Yuya O. Nakagawa (QunaSys), Kosuke Mitarai, Keisuke Fujii (Osaka Univ.)
(18) 16:40-17:00 Quantitative characterization of Bell theorem as a tradeoff relation among underlying assumptions
-- Generalization of Hall inequality by introducing the measure of hiddenness --
Gen Kimura (SIT), Yugo Susuki, Kei Morisue
(19) 17:00-17:20 Computational self-testing for entangled magic states Akihiro Mizutani (Mitsubishi Electric), Yuki Takeuchi (NTT), Ryo Hiromasa, Yusuke Aikawa (Mitsubishi Electric), Seiichiro Tani (NTT)
  17:20-17:30 Closing address ( 10 min. )
Mon, May 30 PM  Poster session
13:30 - 15:30
(20) 13:30-15:30 [Poster Presentation]
Strong non-monotonicity of precision in quantum estimation under tensor products
Jisho Miyazaki (Shinpouin/Saihoji)
(21) 13:30-15:30 [Poster Presentation]
Measurement based quantum computation with non-adaptive measurements in the acausal local quantum theory
Takakuwa Satsuki, Harada Yusuke, Kimura Gen (SIT)
(22) 13:30-15:30 [Poster Presentation]
Demonstration of ultra-broadband frequency entangled photon-pairs generated in an on-chip ring resonator
Yushi Hamayama, Kenta Sugiura, Dan Nakamura, Ryo Okamoto (Kyoto Univ.), Brent E. Little (CAS), Sai Tak CHU (CityU), Shigeki Takeuchi (Kyoto Univ.)
(23) 13:30-15:30 [Poster Presentation]
Creation of single silicon-vacancy centers in nanodiamonds by ion implantation
Kazuki Suzuki, Konosuke Shimazaki, Hideaki Takashima (Kyoto Univ.), Hiroshi Abe, Ohshima Takeshi (QST), Shigeki Takeuchi (Kyoto Univ.)
(24) 13:30-15:30 [Poster Presentation]
Toward Realization of a Two-dimensional Quantum Walk with Helical Boundary Conditions I
-- Generation and Evaluation of Petal-shaped Beams --
Yutaro Okamoto (Kyoto Univ.), Hideaki Obuse (Hokkaido Univ.), Shigeki Takeuchi, Ryo Okamoto (Kyoto Univ.)
(25) 13:30-15:30 [Poster Presentation]
Realization of Compression of Temporal Correlation Width of Frequency Entangled Photon Pairs Using Evolutionary Strategy Algorithm
Ryoya Saito, Itsumu Fujita, Shunsuke Sasaki, Naofumi Abe (Kyoto Univ), Mamoru Hisamitsu, Katsuhiko Tokuda (Shimadzu Corporation), Ryo Okamoto, Shigeki Takeuchi (Kyoto Univ)
(26) 13:30-15:30 [Poster Presentation]
Security against collective attacks for a continuous-variable quantum key distribution protocol using homodyne detection and postselection
Ryo Namiki (Gakushuin)
(27) 13:30-15:30 [Poster Presentation]
Convex mixture family of quantum Fisher metric for a quantum three-level system based on Bloch vector
Yutaro Fukuda, Jun Suzuki (UEC)
(28) 13:30-15:30 [Poster Presentation]
Role of Feedback Control for Charging/Discharging Quantum Battery
Kenta Koshihara, Kazuya Yuasa (Waseda Univ.)
(29) 13:30-15:30 [Poster Presentation]
Experimental demonstration of a local homodyne measurement
Arora Devanshi (Shizuoka Univ.), Go Kato (NICT), Takuya Hirano (Gakushuin Univ.), Masaki Owari (Shizuoka Univ.)

Announcement for Speakers
General TalkEach speech will have 15 minutes for presentation and 5 minutes for discussion.
Invited TalkEach speech will have 40 minutes for presentation and 10 minutes for discussion.

Contact Address and Latest Schedule Information
QIT Technical Committee on Quantum Information Technology (QIT)   [Latest Schedule]
Contact Address  
Announcement You need to register for participation in addition to application for presentation. Please see QIT homepage
https://www.ieice.org/es/qit/


Last modified: 2022-05-29 09:41:05


Notification: Mail addresses are partially hidden against SPAM.

[Download Paper's Information (in Japanese)] <-- Press download button after click here.
 

[Presentation and Participation FAQ] (in Japanese)
 
[Cover and Index of IEICE Technical Report by Issue]
 

[Return to QIT Schedule Page]   /  
 
 Go Top  Go Back   / [HTML] / [HTML(simple)] / [TEXT]  [Japanese] / [English] 


[Return to Top Page]

[Return to IEICE Web Page]


The Institute of Electronics, Information and Communication Engineers (IEICE), Japan